# SDR CALA2013092491412

- Difficulty date: September 21, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Aircraft time: 54,180 hours, 14,150 cycles
- Engine: Pwa PW4056
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT PACK TEMPERATURE EICAS ON FINAL WON'T CANCEL.  LT PACK INOPERATIVE IN AUTO, WORKS OK IN STAND BY.  LT PACK TEMPERATURE CONTROLLER M126 BITE PROCEDURE CARRIED OUT IAW FIM 21-51-00,101.  BIT SHOWS RAM OUTLET ACTR FAULT, VERIFY SHOWS ALSO RAM OUTLET ACTR FAULT. RESET PROC PERFORMED WITHOUT SUCCESS. CONFIRMED LT PACK INOPERATIVE LT STILL ILLUMIN AUTO MODE.  ASSOCIATED STBY MODES CONSIDERED SERVICABLE.  ITEM DEFERRED IAW MEL. PLACARD APPLIED.  R & R LT RAM AIR EXHAUST DOOR ACTUATOR IAW AMM 21-53-04.  OPERATIONS CHECKED GOOD.
